# SDR HEEA966461

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shoe
- Part number: 350A41104620
- Condition: Excess Worn
- Location: Rt Fwd Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FORWARD SKID SHOE WORN THROUGH. REPLACED WORN SHOE
